MathSciNet Relay Station
MathSciNet bibliographic data
MR866976 12F10
Bruen, Aiden A.; Jensen, Christian U.; Yui, Noriko Polynomials with Frobenius groups of prime degree as Galois groups. II. J. Number Theory 24 (1986), no. 3, 305–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement